Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Took Familon, 321 pills after periods. Had unwanted 72 twice. When will periods start?

I AM RONITA.I AM 30 YEARS OLD.LAST MONTH PERIDS DATE WAS 03-01-2013 .IT HAS FINISHED ON 7-01-13.I STARTED TO TAKE FEMILON PILLS FROM 8/1/13 .AND I TAKE 321 PILLS REGULARLY ALMOST SAME TIME.IT HAS FINISHED ON 28/1/13.IN BETWEEN I HAVE TAKEN UNWANTED 72 PILL ON 7/02/13 AND 10/2/13.I HAVENT START MY PERIODS THIS MONTH.BUT THERE IS BLOOD INSIDE OF MY VAGINA .I WANT TO KNOW EHEN MY PERIODS WILL START AGAIN THIS MONTH?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Radiologist 's  Response
May 2014
Hi,
Thanks for writing in.

Taking unwanted pills has caused your delayed periods. If you were on femilon, you should have continued taking it. Unwanted 72 is an emergency high hormone dose pill and causes delayed or early periods in most women and it can persist for the next two cycles. Unwanted 72 should be taken only in emergency and within 72 hours of unprotected sex. Taking it regularly can cause cysts in ovary and irregular periods.

Hope this helps
Answered: Mon, 25 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor